# SDR SWIA971580

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120251
- Engine: Pwa PW118A
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR OPEN AFTER GEAR RETRACTION.  CHECKED ALL FOUR NOSE GEAR DOORS FOR DISCREPANCY.  CHECKS GOOD.  OK FOR CONTINUED SERVICE.
